# SDR SWIA2020042350196

- Difficulty date: March 9, 2020
- Submitted: April 23, 2020
- Operation: Air carrier
- Aircraft: N983SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7961
- Aircraft time: 40,302 hours, 34,270 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*FWD PAX DOOR CUT-OUT THE OUTER SKIN IS DENTED APPROX 1/4 OF AN INCH.   (C-CHECK) RO 4/21/2020   EVALUATED AND FOUND DENT OUT OF LIMITS DUE TO IN A NO DAMAGE ALLOWED AREA REF CRJ200 SRM. TRIMMED AWAY DAMAGE, FUSELAGE SKIN/STRUCTURE, NEAR LOWER FORWARD CORNER OF PAX DOOR CUT OUT. PERFORMED ET INSPECTION, NO DEFECTS NOTED. RESTORED FINISH TO REPAIRED AREA. REF REO.
